Magnetic Properties of Fe-3%Si Sheets Having Ideal Orientations

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 408-412)

Edited by:

Dong Nyung Lee

Pages:

1049-1054

DOI:

10.4028/www.scientific.net/MSF.408-412.1049

Citation:

N. J. Park et al., "Magnetic Properties of Fe-3%Si Sheets Having Ideal Orientations", Materials Science Forum, Vols. 408-412, pp. 1049-1054, 2002

Online since:

August 2002

Export:

Price:

$35.00

In order to see related information, you need to Login.